Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the format Name#Password
Comment
[i]Italic Text[/i]
[b]Bold Text[/b]
[spoiler]Spoiler Text[/spoiler]
>Highlight/Quote Text
[pre]Preformatted & Monospace Text[/pre]
[super]Superset Text[/super]
[sub]Subset Text[/sub]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Discord Now Fully Linked With 420chan IRC

Vyvanse 20mg Heartrate

Reply
- Fri, 16 Aug 2019 04:26:13 EST 3iecUTkf No.291982
File: 1565943973680.jpg -(119040B / 116.25KB, 720x720) Thumbnail displayed, click image for full size. Vyvanse 20mg Heartrate
Started on 20mg Vyvanse for ADD and got increased heart rate. Is that just in the beginning? How to deal and interpret that? Gotta wait til next week to talk to the doc, not taking it until then. Additionally, after 2 days usage, on the third day my heart kinda feels a little uptight even though the last consumption was 24 hours ago. Heart rate is normal, though. Not sure if I'm overreacting due my other illnesses or simply too much of a pussy for stems.

Also I read online that ADD patients have much better results with Dexedrine/Dextrostat/Attetin and less side effects. I really pisses me off that they are not prescribable in my country and Elvanse is the only amp available.
>>
John Fimblepad - Fri, 16 Aug 2019 06:18:03 EST 3iecUTkf No.291983 Reply
Just took an ECG and there are some anomalies. Now I'm on a beta blocker until I hear further news.
>>
John Fimblepad - Fri, 16 Aug 2019 10:05:17 EST 3iecUTkf No.291984 Reply
The news is: Everything is fine. Still wonder why I have that tightness feeling in the heart area. Thanks for subscribing to my blog.
>>
Sophie Nattingman - Fri, 16 Aug 2019 16:34:57 EST +m2TUOm6 No.291987 Reply
>>291984
Stay away from adderall/ritalin if you are having those issues with vyvanse. What’s your resting heart rate while on and off the medication?

It’s very normal to have an increased heart rate while on the medications. My resting heart rate off the meds is around ~60; on the meds it can vary from 80-100. When I first started the meds my chest did feel a bit tight, but that went away after about a month of daily usage.

If your resting heart rate while on the meds is over 120, I would be worried, especially if you have a history of heart issues in your family or are overweight/unhealthy.
>>
Barnaby Bepperdare - Sat, 17 Aug 2019 02:04:37 EST 3B7GqIaj No.292000 Reply
>>291983
heart anxiety at the beginning is common and usually goes away but if anything showed up spooky on the ecg you should be careful with stimulants. And even though the dangers are exaggerated beta-blockers + recreational stimulant doses still isn't a the best idea. Honestly there's nothing better for countering adverse stimulant side effects than benzodiazepines.
That's the issue with benzos. They solve virtually all problems.... until they become your only problem.
>>
Barnaby Bepperdare - Sat, 17 Aug 2019 02:08:17 EST 3B7GqIaj No.292001 Reply
>>291982
oh and dexedrine and vyvanse are almost exactly the same thing. Lisdexamfetamine is nothing but dextroamphetamine metabolized in the liver, so you have to swallow and takes longer to kick in.
>>
Charlotte Crommerkodge - Sat, 17 Aug 2019 06:52:52 EST 3iecUTkf No.292005 Reply
>>291987
my resting heart rate off meds is 89 and blood pressure are systolic 124 and diastolic 85.

on 20 mg vyvanse (day 2) it was: heart rate 103, sys 130 and dia 100

I guess I might have overreacted but even 2 days after the last consumption I still feel like I feel my heart more than before the meds. Maybe it's just placebo, feeling fixiation and my anxiety, though


>>292000
thanks, will do some research


>>292001
I know, but maybe my liver is metabolizing slower than normal and thus I have more side effects. Also there's many people having success with Dexedrine when Adderral or Vyvanse didn't work out for them.

Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.